# SDR FDEA201010134037

- Difficulty date: October 13, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT ANGLE CORRODED AT STA 374, LBL 58.  REMOVED COPRROSION ON CHANNEL IAW SRM 51-10-03 CHECKED LIMITS ORIGINAL MAT .050.  REMAINING .042 LOSS .008 FOUND OUT OF LIMITS DETAIL FIG 101 PG 103 W=2.00 L=3.00 DEPTH .008 IAW SRM 53-00-51 R & R IAW DWG 141N5170-48, MINOR REPAIR.
